# SDR SIMA200124903

- Difficulty date: September 6, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3360 - EMERGENCY FLOOR PROXIMITY LIGHTING AT SEATS 6, 7, AND 8 EXTINGUISHES AFTER 15 SECONDS.  MAINTENANCE PERFORMED OPS TEST OF THE EMERGENCY LIGHTING SYSTEM PER SAAB 340 AMM.  PROBLEM COULD NOT BE DUPLICATED.  (M)
